# SDR 0202999919

- Difficulty date: September 22, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- Aircraft time: 85,323 hours, 74,121 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 59105285026
- Part serial: 00174
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

THE RIGHT MAIN LANDING GEAR COLLAPSED DURING TAXI TO RUNWAY.  PRELIMINARY INVESTIGATION REVEALED A FAILED MAIN LANDING GEAR STRUT CYLINDER BARREL.
